MAUDE Adverse Event Report: CAREFUSION EXTENSION SET; SET,EXTENSION,INTRAVASCULAR

CAREFUSION EXTENSION SET; SET,EXTENSION,INTRAVASCULAR
Model Number C25012
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although requested, device has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
 
Event or Problem Description
It was reported that extension set does not connect correctly to the closed system drug transfer device (cstd) phaseal optima.It was then noted that disconnections and leaks have occurred while infusing chemotherapy blinatumomab.Phaseal optima was removed from the tubing set-up and infusion was continued.There was no patient harm.
 
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that extension set does not connect correctly to the closed system drug transfer device (cstd) phaseal optima.It was then noted that disconnections and leaks have occurred while infusing chemotherapy blinatumomab.Phaseal optima was removed from the tubing set-up and infusion was continued with no further issues.There was no patient harm and there was no harm to healthcare provider.

Brand Name
EXTENSION SET
Common Device Name
SET,EXTENSION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9565156
Report Number9616066-2020-00068
Device Sequence Number2224729
Product Code FPA
UDI-Device Identifier10885403235610
UDI-Public10885403235610
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/13/2021
Device Model NumberC25012
Device Catalogue NumberC25012
Device Lot Number18125706
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/08/2020
Supplement Report FDA Received Date02/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BD PHASEAL OPTIMA SYSTEM,PRI TUBING, TD UNK
Patient Age32 YR
Patient Weight91